Affordable Access

deepdyve-link
Publisher Website

Stability results for switched controller systems

Authors
  • Skafidas, Efstratios
  • Evans, Robin J.
  • Savkin, Andrey V.
  • Petersen, Ian R.
Type
Published Article
Journal
Automatica
Publisher
Elsevier
Publication Date
Jan 01, 1999
Accepted Date
Sep 17, 1998
Volume
35
Issue
4
Pages
553–564
Identifiers
DOI: 10.1016/S0005-1098(98)00167-8
Source
Elsevier
Keywords
License
Unknown

Abstract

There are many practical control problems where the control action is determined by switching among a given set of control laws. This paper presents necessary and sufficient conditions to test for quadratic stabilizability and for robust stabilizability with a quadratic storage function for switched controller systems. Algorithms which can be used to construct appropriately stabilizing control laws are also presented.

Report this publication

Statistics

Seen <100 times